# SDR YENA2021052000320

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 6512
- Aircraft time: 18,352 hours, 6,082 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164906010
- Condition: Failed
- Location: Extract
- Part time: 18,363 hours, 6,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 706, FLL-EWR. DIVERTED TO CHS. FUMES IN COCKPIT WITH BLOWER FAN WORKING PULSING HIGH PITCH NOISES WITH ASSOCIATED EXTRACT FAN FAULT, FUMES CONTINUED CAUSING A DIVERT TO CHS. ( EXTRACT FAN - NO AVNCS SYS FAULT ECAM CAUTION ); R & R EXTRACT FAN (18HQ) IAW AMM 21-26-51. OPS CHECK GOOD. MDDR 437772 CLEARED. MX4 UPDATED, PLACARD REMOVED, MCC NOTIFIED
